# SDR IPXA2018011025313

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 16,239 hours, 10,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO DOOR,  FRAME 65 HAS DAMAGE UNDER REMOVED SEAL RETAINER.   BLENDED OUT DAMAGE IAW IAW 80404902.  HFEC AREA IAW NDTM 51-10-08.
